# SDR FXGA201405211424

- Difficulty date: May 21, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N6586C
- Make and model: Doug DC-6B
- Aircraft serial: 45222
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AROUND WINDOW AT STATION 157 BETWEEN STRINGER 14R & 16R.  THE CORROSION IS LOCATED BETWEEN THE OUTER SKIN & WINDOW CUT OUT DOUBLER.  THE OUTER SKIN WILL BE CUT OUT & THE INTERNAL DOUBLER WILL BE CLEANED UP & PROTECTED FROM CORROSION.  THE AREA WILL BE REPAIRED WITH A 2024-T3, 0.063" DOUBLER IAW DWG 1424-01.  THIS REPAIR, BASED ON EO 0502, IS FOR UNPRESSURIZED ACFT ONLY.
